# SDR AALA20091224MIA10

- Difficulty date: December 24, 2009
- Submitted: February 17, 2010
- Operation: Air carrier
- Aircraft: N791AN
- Make and model: Boeing 777223
- Aircraft serial: 30254
- Aircraft time: 37,664 hours, 5,218 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Bottle
- Condition: Low Pressure
- Location: Crew O2
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW OXYGEN BOTTLE BELOW MINIMUMS.  REPLACED OXYGEN BOTTLE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
